# SDR UPS96820578

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3758519501
- Condition: Cracked
- Location: Bs 793
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  BCK.  KEEL CAP BATHTUB FITTING AT FS 793 RT HAS VERTICAL CRACK, NEED AOG TO REMOVE 4 BOLTS IN KEEL BEAM FOR REMOVAL AND REPLACEMENT OF FITTING.  NOTE:  BOLTS ARE IN FUEL TANK.  REMOVED AND REPLACED 4 BOLTS IN KEEL BEAM FITTING AT FS 793 RT.  CLEANED AND SEALED IAW 28-10-01.  MM LEAK CHECK DUE, LEAK CHECK GOOD.
